Hair-growth drug tied to male sexual problems

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Steve n Dallas
Veteran Member


Date Joined Mar 2008
Total Posts : 4829
   Posted 3/21/2011 5:16 AM (GMT -6)   

"Your plans for a new thick head of hair to restore your confidence and sexual allure just might backfire.

The hair-growth drug finasteride, commonly marketed under the trademark name Propecia, can cause persistent sexual dysfunction well after you stop the medication, according to a study released today (March 18) in the Journal of Sexual Medicine."
http://www.msnbc.msn.com/id/42182759/ns/health-mens_health/?gt1=43001

Can't win for losing...

 

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, June 23, 2018 3:31 PM (GMT -6)
There are a total of 2,974,572 posts in 326,192 threads.
View Active Threads


Who's Online
This forum has 161289 registered members. Please welcome our newest member, boatlover.
408 Guest(s), 7 Registered Member(s) are currently online.  Details
Balladeer, HarryN, RobertC, Noah2112, Saipan Paradise, Octorobo, suchatravesty